Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Jacksonville, FL

January 21, 2017Charlton County, Georgia; Baker County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 21, 2017, 9:15 PM EST for Charlton County, Georgia; Baker County, Nassau County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 9:15 PM EST (02:15 UTC)
Expired
Jan 21, 2017, 9:45 PM EST
In force
30 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baker County, FL, Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS52 KJAX 220215
SVRJAX
FLC003-089-GAC049-220245-
/O.NEW.KJAX.SV.W.0010.170122T0215Z-170122T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
915 PM EST SAT JAN 21 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Central Baker County in northeastern Florida...
  Northwestern Nassau County in northeastern Florida...
  Southeastern Charlton County in southeastern Georgia...

* Until 945 PM EST

* At 914 PM EST, severe thunderstorms were located along a line
  extending from 11 miles west of Hilliard to 6 miles west of St.
  George to 9 miles southwest of Taylor, moving east at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Hilliard, Callahan, Taylor, St. George, Kings Ferry and Nassau
  Village-Ratliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3029 8205 3034 8246 3037 8246 3053 8215
      3075 8211 3082 8189 3079 8187 3079 8181
      3078 8179 3076 8178 3076 8177 3058 8175
TIME...MOT...LOC 0214Z 249DEG 31KT 3069 8212 3053 8215 3038 8244 

HAIL...<.75IN
WIND...60MPH
 
$$

SANDRIK
2 follow-up statements
506 
WWUS52 KJAX 220233
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
933 PM EST SAT JAN 21 2017

FLC003-089-GAC049-220245-
/O.CON.KJAX.SV.W.0010.000000T0000Z-170122T0245Z/
Baker FL-Nassau FL-Charlton GA-
933 PM EST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR EAST CENTRAL BAKER...NORTHWESTERN NASSAU AND SOUTHEASTERN
CHARLTON COUNTIES...

At 933 PM EST, severe thunderstorms were located along a line
extending from 6 miles west of Hilliard to near St. George to near
Taylor, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hilliard, Callahan, St. George, Kings Ferry and Nassau
Village-Ratliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3029 8205 3041 8228 3053 8215 3082 8189
      3079 8187 3079 8181 3078 8179 3076 8178
      3076 8177 3058 8175
TIME...MOT...LOC 0233Z 249DEG 31KT 3072 8203 3056 8206 3041 8235 

HAIL...<.75IN
WIND...60MPH
 
$$

SANDRIK
067 
WWUS52 KJAX 220239
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
939 PM EST SAT JAN 21 2017

FLC003-220248-
/O.CAN.KJAX.SV.W.0010.000000T0000Z-170122T0245Z/
Baker FL-
939 PM EST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BAKER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.

LAT...LON 3040 8207 3042 8216 3053 8215 3082 8189
      3079 8187 3079 8181 3078 8179 3076 8178
      3076 8177 3058 8175
TIME...MOT...LOC 0238Z 249DEG 31KT 3071 8206 3055 8209 3040 8238 

$$

FLC089-GAC049-220245-
/O.CON.KJAX.SV.W.0010.000000T0000Z-170122T0245Z/
Nassau FL-Charlton GA-
939 PM EST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR NORTHWESTERN NASSAU AND SOUTHEASTERN CHARLTON COUNTIES...

At 938 PM EST, severe thunderstorms were located along a line
extending from 8 miles west of Hilliard to near St. George to near
Taylor, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hilliard, Callahan, St. George and Kings Ferry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3040 8207 3042 8216 3053 8215 3082 8189
      3079 8187 3079 8181 3078 8179 3076 8178
      3076 8177 3058 8175
TIME...MOT...LOC 0238Z 249DEG 31KT 3071 8206 3055 8209 3040 8238 

HAIL...<.75IN
WIND...60MPH
 
$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM EST, 23 minutes earlier.

Area forecast discussion, Jan 21, 8:52 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 PM EST Sat Jan 21 2017

...Severe storms possible Sunday...

.UPDATE...This afternoon's squall line weakened when it moved across
the Jax metro area late this afternoon although an outflow produced
a wind gust to 41 mph at the Jax International Airport. There was
lingering non-severe convection that will continue to traverse the I-
10 corridor and move into extreme southeast Ga the next several
hours before fading out after midnight. High-res model (HRRR)
indicating a brief respite from storms after midnight...but more
storms possible by early Sunday morning across the Suwannee Valley
and inland southeast Ga. This activity will spread east across the
remainder of the region Sunday as a developing storm system moves
north of the area and the trailing cold front approaches the area.
SPC continues to have the region in an Enhanced Risk of severe weather
with damaging winds and isolated tornadoes the main concerns.

&&

.AVIATION...Scattered showers with a few embedded storms will
continue to traverse the I-10 corridor this eve bringing ocnl IFR
Vsby from TSR at JAX...VQQ...and CRG til around 03Z. The low level
jet will strengthen overnight, bringing in stratus. MVFR ceilings
are forecast overnight, and then may continue through much of the
day on Sunday. A squall line is forecast to push into the region on
Sunday, possibly near or after the end of the current TAF period.
Winds could gust to 40 mph near the end of the TAF period ahead of
the squall line, with severe gusts along the squall line in the
afternoon.

&&

.MARINE...A strong low level jet will traverse the waters late
tonight into Sunday as a developing storm system moves well north
of the waters. A Small Craft Advisory continues in effect for
the offshore waters and a Gale Watch is in effect for the offshore
waters beginning 21Z on Sunday and continuing through 04Z on Tuesday.
A pre-frontal squall line will move across the waters Sunday afternoon.

Rip Currents: A Moderate Risk is expected for Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  77  52  63 /  80  90  20  10
SSI  64  73  55  65 /  70  90  50  10
JAX  65  80  56  66 /  60 100  40   0
SGJ  66  80  57  68 /  30 100  70  10
GNV  65  79  54  66 /  50 100  50  10
OCF  65  80  56  67 /  30 100  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Gale Watch from Sunday afternoon through Monday evening for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 4 PM EST Sunday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory from 10 AM Sunday to 10 AM EST Tuesday for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

PP/ACS/ARS/CA/WC
Hazardous weather outlook, Jan 21, 2:28 PM EST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EST SAT JAN 21 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-221930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
228 PM EST SAT JAN 21 2017

...TORNADO WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA UNTIL
7 PM THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR INLAND PORTIONS OF NORTHEAST
GEORGIA UNTIL 7 PM TONIGHT.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE LATE TONIGHT ACROSS
THE SUWANNEE VALLEY AND WESTERN PORTIONS OF SOUTHEAST GEORGIA.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A STRONG COLD FRONT WILL CROSS THE REGION ON SUNDAY. STRONG TO
SEVERE STORMS ARE LIKELY ON SUNDAY WITH DAMAGING WINDS THE MAIN
THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE.
TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE
INCH RANGE ACROSS SOUTHEAST GEORGIA AND THE ONE TO THREE INCH
RANGE ACROSS NORTHEAST FLORIDA.

A GALE WATCH IS IN EFFECT FOR THE OFFSHORE WATERS SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR
THE NEARSHORE WATERS FROM SUNDAY THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 21, 6:00 PM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     3 W ARGYLE              31.07N 82.70W
01/21/2017                   CLINCH             GA   EMERGENCY MNGR

            CLINCH COUNTY EMERGENCY MANAGEMENT REPORTS THAT A SHELTER
            WAS BLOWN DOWN ON 2 VEHICLES ALONG LELAND SMITH ROAD.

&&

NELSON
Local storm report, Jan 21, 6:07 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     NON-TSTM WND GST 1 ENE JACKSONVILLE INTL 30.49N 81.69W
01/21/2017  M41 MPH          DUVAL              FL   ASOS

            THE WIND GUSTED TO 41 MPH FROM THE NORTHWEST AT THE
            OFFICIAL ASOS SITE AS AN OUTFLOW MOVED THROUGH.

&&

PPETERS
Local storm report, Jan 21, 7:04 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     NON-TSTM WND GST 4 W MAYPORT             30.39N 81.48W
01/21/2017  M41 MPH          DUVAL              FL   MESONET

            MESONET OBERVATION GUSTS TO 41 MPH

&&

WCORLESS
Special weather statement, Jan 21, 7:18 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
718 PM EST SAT JAN 21 2017

FLZ020-021-220100-
Hamilton FL-Suwannee FL-
718 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND HAMILTON
COUNTIES UNTIL 800 PM EST...

At 718 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of Suwannee River State Park, moving east at 50 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Live Oak, Jasper, White Springs, Suwannee River State Park, Suwannee
Springs, Crossroads, Belmont, Blue Springs and Newburn.

LAT...LON 3060 8279 3060 8273 3053 8271 3053 8273
      3051 8271 3034 8268 3032 8272 3033 8272
      3032 8274 3032 8279 3026 8280 3026 8324
      3031 8321 3035 8321 3035 8319 3039 8317
      3041 8318 3042 8322 3046 8322 3049 8324
TIME...MOT...LOC 0018Z 258DEG 42KT 3038 8328

PETERSON
Local storm report, Jan 21, 8:37 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     11 NNE BAXLEY           31.92N 82.28W
01/21/2017                   APPLING            GA   911 CALL CENTER

            TREES AND POWERLINES REPORTED DOWN ON MORRIS LANDING
            ROAD. POSSIBLE TORNADO TOUCHDOWN.

0618 PM     NON-TSTM WND GST 4 W MAYPORT             30.39N 81.48W
01/21/2017  M45.00 MPH       DUVAL              FL   MESONET

            MESONET OBSERVATION HAD A GUST TO 45 MPH AS AN OUTFLOW
            BOUNDARY MOVED THROUGH.

0618 PM     NON-TSTM WND GST 2 N MAYPORT             30.41N 81.41W
01/21/2017  M46.00 MPH       DUVAL              FL   MESONET

            MESONET OBSERVATION REPORTED WIND GUST TO 46 MPH AS
            OUTFLOW BOUNDARY MOVED THROUGH.

&&

ASHASHY
Special weather statement, Jan 21, 8:44 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
844 PM EST SAT JAN 21 2017

FLZ022>024-GAZ150-164-220230-
Baker FL-Inland Nassau FL-Columbia FL-Charlton GA-Ware GA-
844 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...NORTHWESTERN NASSAU...SOUTHEASTERN WARE AND
SOUTHEASTERN CHARLTON COUNTIES UNTIL 930 PM EST...

At 844 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Stephen Foster State Park to
12 miles west of Taylor. Movement was east at 35 mph.

Wind gusts of 35 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Hilliard, Taylor and St. George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3059 8248 3058 8242 3064 8243 3069 8239
      3075 8180 3038 8202 3035 8267
TIME...MOT...LOC 0144Z 260DEG 28KT 3064 8232 3042 8250

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:36 AM ESTFlash Flood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more80 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr
Jan 22, 9:31 AM ESTSevere Thunderstorm WarningJAXGlynn29 min
Jan 22, 9:41 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware22 min
Jan 22, 9:45 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn30 min
Jan 22, 9:59 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware43 min
Jan 22, 10:06 AM ESTAreal Flood WarningJAXClinch, Echols3 hr
Jan 22, 10:36 AM ESTTornado WarningJAXClinch, Echols, Ware17 min
Jan 22, 10:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more47 min
Jan 22, 10:48 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn42 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXClinch, Echols17 min
Jan 22, 11:29 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Pierce, Ware46 min
Jan 22, 11:35 AM ESTSpecial Weather StatementJAXCamden, Glynn25 min
Jan 22, 11:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware51 min
Jan 22, 11:50 AM ESTTornado WarningJAXBrantley, Clinch, Pierce, Ware, Wayne25 min
Jan 22, 12:03 PM ESTTornado WarningJAXBrantley, Charlton, Pierce, Ware27 min
Jan 22, 12:16 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more89 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXEchols55 min
Jan 22, 12:53 PM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne24 min
Jan 22, 12:57 PM ESTAreal Flood WarningJAXCharlton, Clinch, Echols, Ware3 hr
Jan 22, 1:03 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware27 min
Jan 22, 1:06 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne39 min
Jan 22, 1:22 PM ESTTornado WarningJAXBrantley, Camden, Glynn38 min
Jan 22, 1:41 PM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn94 min
Jan 22, 1:43 PM ESTFlash Flood WarningJAXAppling, Jeff Davis6 hr
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis41 min
Jan 22, 4:33 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Jeff Davis42 min
Jan 22, 4:43 PM ESTSpecial Weather StatementJAXPierce, Wayne32 min
Jan 22, 4:55 PM ESTSpecial Weather StatementJAXAppling, Bacon50 min
Jan 22, 5:02 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne28 min
Jan 22, 5:05 PM ESTSevere Thunderstorm WarningJAXJeff Davis23 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware51 min
Jan 22, 5:13 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more32 min
Jan 22, 5:27 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Ware33 min
Jan 22, 5:42 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne48 min
Jan 22, 5:45 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware, Wayne45 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more40 min
Jan 22, 5:56 PM ESTTornado WarningJAXPierce, Wayne34 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXCharlton69 min
Jan 22, 6:14 PM ESTTornado WarningJAXCamden, Charlton, Glynn31 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton48 min
Jan 22, 6:27 PM ESTTornado WarningJAXWayne21 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.